# SDR UIEA2022052300526

- Difficulty date: May 23, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 81,397 hours, 16,240 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Card
- Part number: 285T111515
- Part serial: D01316
- Condition: Fault Message
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT: WARNING L & R  HPSOV  CLOSED  COMMAND  WAS NOT  DETECTED  C POST RUN - UP  MESSAGES.  REMOVED/REPLACED RH BLEED AIR CARD M860 OPS CHECK OK; PER AMM 36-11-12; AS PER B767-300 MM
